BibTeX record journals/dcc/SalageanWMP17

download as .bib file

@article{DBLP:journals/dcc/SalageanWMP17,
  author    = {Ana Salagean and
               Richard Winter and
               Matei Mandache{-}Salagean and
               Raphael C.{-}W. Phan},
  title     = {Higher order differentiation over finite fields with applications
               to generalising the cube attack},
  journal   = {Des. Codes Cryptogr.},
  volume    = {84},
  number    = {3},
  pages     = {425--449},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10623-016-0277-5},
  doi       = {10.1007/s10623-016-0277-5},
  timestamp = {Thu, 21 Jan 2021 08:49:17 +0100},
  biburl    = {https://dblp.org/rec/journals/dcc/SalageanWMP17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics